RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2011, Volume 393, Pages 111–124 (Mi znsl4618)  

This article is cited in 2 scientific papers (total in 2 papers)

Euler integral symmetry and deformed hypergeometric equation

A. Ya. Kazakov

Saint-Petersburg University of Aerospace Instrumentation, St. Petersburg, Russia

Abstract: Euler integral symmetry for the hypergeometric system of linear differential equations is described. Reduction of the hypergeometric system leads to integral symmetry for the deformed hypergeometric equation. Analytic continuation of the corresponding contour integral is used to obtain the corresponding symmetry of the connection matrix. These results give the possibility to calculate the connection matrix of the deformed hypergeometric equation.

Key words and phrases: monodromy, deformed hypergeometric equation, Euler integral transform.

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 185:4, 573–580

Bibliographic databases:

UDC: 550.24
Received: 22.09.2011

Citation: A. Ya. Kazakov, “Euler integral symmetry and deformed hypergeometric equation”, Mathematical problems in the theory of wave propagation. Part 41, Zap. Nauchn. Sem. POMI, 393, POMI, St. Petersburg, 2011, 111–124; J. Math. Sci. (N. Y.), 185:4 (2012), 573–580

Citation in format AMSBIB
\Bibitem{Kaz11}
\by A.~Ya.~Kazakov
\paper Euler integral symmetry and deformed hypergeometric equation
\inbook Mathematical problems in the theory of wave propagation. Part~41
\serial Zap. Nauchn. Sem. POMI
\yr 2011
\vol 393
\pages 111--124
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2870207}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2012
\vol 185
\issue 4
\pages 573--580
\crossref{https://doi.org/10.1007/s10958-012-0940-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866535976}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4618
  • http://mi.mathnet.ru/eng/znsl/v393/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Kazakov, “Integral symmetry for the confluent Heun equation with added apparent singularity”, J. Math. Sci. (N. Y.), 214:3 (2016), 268–276  mathnet  crossref  mathscinet
    2. J. Math. Sci. (N. Y.), 209:6 (2015), 910–921  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:140
    Full text:43
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019